# SDR DALA2017071505440

- Difficulty date: July 14, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 42,282 hours, 29,039 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1076
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1076 FRAME AT LONGERON 22R IS DENTED.  REMOVED, FABRICATED, AND INSTALLED A NEW FRAME BETWEEN LONGERONS 25R TO LONGERON 19R, USING 7075 "0." 050 DIM 44"X4" IAW B717 SRM 51-40-08 AND DRW #9958239 REV AB. PART HEAT TREATED FROM "0" CONDITION TO "T6" IAW AMS 27-70.  (LP #0117314)
